# SDR SIMA20120408007

- Difficulty date: April 8, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 19,648 hours, 16,544 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66369
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT STRIP MOST AFT WIRE BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED LEFT AFT EMERGENCY LIGHT WIRE IAW EMB 145 SWPM 20-21-00 AND EMB 145 SWPM 20-50-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
